# SDR SWAA2020041331598

- Difficulty date: March 14, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) FOUND PREVIOUS REPAIR ANGLE DOUBLER CRACKED; STA 294; ABOVE S-17R; LWR INBOARD FLANGE AT FASTENER HOLE. / REMOVED AND REPLACED STUB FRAME; STA 294; RBL 65 WL APPROX 230 TO 208. PER DWG 141A8370 AND SRM 54-40-02.
